# SDR AALA2000903310000

- Difficulty date: March 31, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 51,304 hours, 26,225 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT RIGHT HYDRAULIC FLUID DECREASED TO ZERO. LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RUDDER CONTROL VALVE LEAKING.   REMOVED AND REPLACED HYDRAULIC LINE ON RUDDER CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
